# SDR FDEA202106091475

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0258504
- Condition: Delaminated
- Location: Rt Wing Te
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H TRAILING EDGE PANEL 641HB FOUND TO HAVE DELAMINATION AFTER REMOVAL, MARKED   AREA IN RED REPAIRED R/H TRAILING EDGE PANEL 641HB AT THE MARKED DELAMINATED AREA REF SRM   51-71-00 VOL 2 PAGE 3 TO PAGE 47 AND DOUGLAS DRAWING ARC0258
